# SDR NOCA11511

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN AIR TURNBACK DUE TO UNCOMMANDED RAPID LEFT RIGHT YAW MOVEMENT FOR APPROX 3 SEC NO EICAS OR WARNING LIGHTS OR INDICATIONS ON STATUS PAGE NOTICED AFTER THE EVENT.  NO TURBULENCE ENCOUNTERED WITHIN THE GENERAL TIME OF THIS EVENT.
